# SDR G41A2020012

- Difficulty date: November 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N924PS
- Make and model: Lear 60LEAR
- Aircraft serial: 60050
- Aircraft time: 11,444 hours, 7,498 cycles
- Engine: Pwc PW306A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON 11-29-2020 N924PS DEPARTED KLAS FLYING TO KELP, ON CLIMB OUT OF LAS, THE CREW NOTICED THE LT & RT BLEED LIGHTS ON INDICATING AN OVERHEAT CONDITION IN THE TAIL/BAGGAGE COMPARTMENT.  AFTER COMPLETING THEIR CHECKLIST, THE CAPTAIN DECIDED TO DIVERT INTO KPRC.  AFTER DECLARING AN EMERGENCY AND STARTING THE DESCENT, THE BLEED LIGHTS WENT OUT AND DID NOT COME BACK ON.  THE AIRCRAFT WAS LANDED SAFELY IN PRC, THE AFT BAGGAGE AND TAIL CONE AREAS WERE INSPECTED AND FOUND TO BE COLD COMPARED TO HOT CONDITIONS WHEN BLEED AIR LEAKS ARE FOUND.  THE CAPTAIN AND ATI OPERATIONS DETERMINED IT WAS A FALSE INDICATION AND THE AIRCRAFT CONTINUED ON ORIGINAL COURSE TO KELP.  ALL INDICATIONS WERE NORMAL ON THE FLIGHT FROM PRC TO ELP AND LANDED SAFELY IN ELP.
